Singular supports for character sheaves on a group compactification

Xuhua He George Lusztig

Representation Theory mathscidoc:1912.43220

Geometric and Functional Analysis, 17, (6), 1915-1923, 2008.3
Let <i>G</i> be a semisimple adjoint group over <b>C</b> and <i></i> be the De ConciniProcesi completion of <i>G</i>. In this paper, we define a Lagrangian subvariety of the cotangent bundle of <i></i> such that the singular support of any character sheaf on <i></i> is contained in .
No keywords uploaded!
[ Download ] [ 2019-12-21 11:30:24 uploaded by Xuhua_He ] [ 270 downloads ] [ 0 comments ]
@inproceedings{xuhua2008singular,
  title={Singular supports for character sheaves on a group compactification},
  author={Xuhua He, and George Lusztig},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113024947210780},
  booktitle={Geometric and Functional Analysis},
  volume={17},
  number={6},
  pages={1915-1923},
  year={2008},
}
Xuhua He, and George Lusztig. Singular supports for character sheaves on a group compactification. 2008. Vol. 17. In Geometric and Functional Analysis. pp.1915-1923. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113024947210780.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved